유리체강 내 브롤루시주맙 주입술 후 발생한 망막색소상피파열
Tearing of the Retinal Pigment Epithelium after Intravitreal Injection of Brolucizumab
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
목적: 망막색소상피박리가 동반된 결절맥락막혈관병증에서 유리체강 내 브롤루시주맙 주입술 후 망막색소상피파열이 발생하여 이를보고하고자 한다. 증례요약: 68세 남자 환자가 1주 전부터 시작된 좌안 시력저하를 주소로 내원하였다. 좌안의 최대교정시력은 0.2였다. 안저촬영과빛간섭단층촬영에서 망막색소상피박리와 망막하액이 관찰되었다. 형광안저 혈관조영술에서 과형광 병변이 관찰되었고 인도사이아닌그린 혈관조영술에서 방사상으로 분지하는 선형의 혈관과 그 끝에 확장된 결절모양의 과형광 병변이 확인되어 결절맥락막혈관병증으로 진단하고 유리체강 내 브롤루시주맙 주입술을 시행하였다. 주사 2주 후 망막색소상피박리와 망막하액은 감소하였으나 망막색소상피파열이 관찰되었고 시력의 호전은 보이지 않았다. 이후 유리체강 내 브롤루시주맙 주입술을 추가로 2회 시행하였으며, 망막하액은전부 호전되었고 망막색소상피박리는 감소하였으나, 최대교정시력은 0.2로 호전없이 유지되었다. 결론: 망막색소상피파열은 삼출성 황반변성 환자에서 기존 항혈관내피성장인자 주입술 후 드물게 발생하는 합병증으로, 비교적 최신약제인 브롤루시주맙에서도 발생할 수 있음을 염두에 두어야 한다.
Abstract
Purpose: To report tearing of the retinal pigment epithelium (RPE) that occurred after intravitreal injection of brolucizumab for polypoidal choroidal vasculopathy (PCV) with pigment epithelial detachment (PED). Case summary: A 68-year-old man presented to our clinic with a 1-week history of decreased visual acuity in the left eye. His best-corrected visual acuity (BCVA) was 0.2 in the left eye. Fundus photography and optical coherence tomography (OCT) revealed PED and subretinal fluid (SRF). PCV was diagnosed based on the fluorescein angiography finding of a nonspecific hyperfluorescent lesion; indocyanine green angiography revealed a branching vascular network with a dilated polypoidal hyperfluorescent lesion at the end. Thus, the patient underwent intravitreal injection of brolucizumab. At the 2-week follow-up, PED and SRF were both reduced but a tear was present in the RPE; the patient’s visual acuity had not improved. After two further intravitreal injections of brolucizumab, OCT showed decreases in SRF and PED; BCVA remained stable at 0.2 without improvement. Conclusions: Tearing of the RPE is a rare complication that can occur after intravitreal injection of current anti-vascular endothelial growth factor agents. Clinicians should carefully consider the potential for tearing of the RPE after intravitreal injection of brolucizumab.
참고문헌 (21)
- Tadayoni R, "Brolucizumab : a newly developed anti-VEGF molecule for the treatment of neovascular age-related macular degeneration", Ophthalmologica, 244, pp.93~101 (2021)
- Szabó E, "Antitumor activity of DLX1008, an anti-VEGFA antibody fragment with low picomolar affinity, in human glioma models", J Pharmacol Exp Ther, 365, pp.422~429 (2018)
- Dugel PU, "HAWK and HARRIER : phase 3, multicenter, randomized, double-masked trials of brolucizumab for neovascular age-related macular degeneration", Ophthalmology, 127, pp.72~84 (2020)
- Casswell AG, "Retinal pigment epithelial detachments in the elderly : classification and outcome", Br J Ophthalmol, 69, pp.397~403 (1985)
- Gass JD, "Pathogenesis of tears of the retinal pigment epithelium", Br J Ophthalmol, 68, pp.513~519 (1984)
- Chang LK, "Tears of the retinal pigment epithelium : an old problem in a new era", Retina, 27, pp.523~534 (2007)
- Gelisken F, "Retinal pigment epithelial tear after photodynamic therapy for choroidal neovascularization", Am J Ophthalmol, 131, pp.518~520 (2001)
- Tietz J, "Affinity and potency of RTH258(ESBA1008), a novel inhibitor of vascular endothelial growth factor a for the treatment of retinal disorders", Invest Ophthalmol Vis Sci, 56, pp.1501~ (2015)
- Holz FG, "Single-chain antibody fragment VEGF inhibitor RTH258 for neovascular age-related macular degeneration : a randomized controlled study", Ophthalmology, 123, pp.1080~1089 (2016)
- Hoskin A, "Tears of detached retinal pigment epithelium", Br J Ophthalmol, 65, pp.417~422 (1981)
- PauleikhoffD, "Pigment epithelial detachment in the elderly. Clinical differentiation, natural course and pathogenetic implications", Graefes Arch Clin Exp Ophthalmol, 240, pp.533~538 (2002)
- Chan CK, "Retinal pigment epithelial tears after intravitreal bevacizumab injection for neovascular age-related macular degeneration", Retina, 27, pp.541~551 (2007)
- Shin JY, "Pigment epithelial tears after ranibizumab injection in polypoidal choroidal vasculopathy and typical age-related macular degeneration", Graefes Arch Clin Exp Ophthalmol, 253, pp.2151~2160 (2015)
- 양희정, "높은 망막색소상피박리를 동반한 삼출성 황반변성에서 안내주사 후 망막색소상피파열의 예측인자", 대한안과학회지, 61(7), pp.755~764 (2020), 대한안과학회
- 김모세, "삼출성 노인황반변성에 대한 치료 후 발생한망막색소상피파열의 임상결과", 대한안과학회지, 54(10), pp.1540~1545 (2013), 대한안과학회
- Gamulescu MA, "RPE-rip after intravitreal bevacizumab(Avastin)treatment for vascularised PED secondary to AMD", Graefes Arch Clin Exp Ophthalmol, 245, pp.1037~1040 (2007)
- Meyer CH, "Acute retinal pigment epithelial tear following intravitreal bevacizumab(Avastin)injection for occult choroidal neovascularisation secondary to age related macular degeneration", Br J Ophthalmol, 90, pp.1207~1208 (2006)
- Chakraborty D, "Brolucizumab in neovasc ular age-related macular degeneration-Indian real-world experien ce : The BRAILLE Study", Clin Ophthalmol, 15, pp.3787~3795 (2021)
- 박재홍, "연령관련황반변성의 혈관내피성장인자억제제 주사치료 후 발생한망막색소상피파열의 장기 경과관찰", 대한안과학회지, 55(9), pp.1340~1346 (2014), 대한안과학회
- Chuang EL, "Repair after tears of the retinal pigment epithelium", Eye(Lond), 2(Pt 1), pp.106~113 (1988)
- Gutfleisch M, "Long-term visual outcome of pigment epithelial tears in association with anti-VEGF therapy of pigment epithelial detachment in AMD", Eye(Lond), 25, pp.1181~1186 (2011)
